4 doctors weighed in:

Please help me out! in concern with the medication risperidone/risperdal side effects!?

4 doctors weighed in
Dr. Susan Uhrich
Psychiatry
2 doctors agree

In brief: Risperdal

Like all medicines can cause side effects.
Talk with your doctor about what you are experiencing!

In brief: Risperdal

Like all medicines can cause side effects.
Talk with your doctor about what you are experiencing!
Dr. Susan Uhrich
Dr. Susan Uhrich
Thank
Dr. Alan Ali
Psychiatry

In brief: Risperdal

Different side-effects respond differently to medications used to combat them. Please tell us which side-effects are you having!

In brief: Risperdal

Different side-effects respond differently to medications used to combat them. Please tell us which side-effects are you having!
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors